The Michigan Mathematical Journal

Quasiconformally homogeneous compacta in the complex plane.

Paul MacManus, Raimo Näkki, and Bruce Palka

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 227-241.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132180

Digital Object Identifier
doi:10.1307/mmj/1030132180

Mathematical Reviews number (MathSciNet)
MR1637642

Zentralblatt MATH identifier
0960.30017

Subjects
Primary: 30C62: Quasiconformal mappings in the plane
Secondary: 28A78: Hausdorff and packing measures

Citation

MacManus, Paul; Näkki, Raimo; Palka, Bruce. Quasiconformally homogeneous compacta in the complex plane. Michigan Math. J. 45 (1998), no. 2, 227--241. doi:10.1307/mmj/1030132180. https://projecteuclid.org/euclid.mmj/1030132180


Export citation